# SDR 96FDEA01692

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 211FW104
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 290 CLIMBING TO FLIGHT LEVEL 310, PRESSURIZATION NORMAL, MAIN CARGO DOOR LIGHT ILLUMINATED.  PRECAUTIONARY DESCENT TO 10,000 FT, SLOWED TO 250 KNOTS PER RED TAB PROCEDURES.  ALSO, DEPRESSURIZED THE AIRCRAFT, HAD BULKHEAD CARGO DOOR UNLOCKED LIGHT ILLUMINATED, PRESSURIZATION WAS NORMAL DURING ENTIRE PROCEDURE.  DOOR LIGHT REMAINED ON DURING THE REST OF FLIGHT LEVEL.  TROUBLESHOT DOWN TO S9035 LATCH WARNING PROXIMITY SENSOR.  INSTALLED NEW SWITCH ADJUSTED PER MAINTENANCE MANUAL 52-34-9 PAGE 513, OPERATIONAL CHECK GOOD.
